# SDR SWIA202507140509

- Difficulty date: May 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 640BB, THE PANEL LANDING HAS AREAS OF CORROSION PITTING (MARKED)   (C-CHECK RO 07/11/2025)REPAIRED FUEL PANEL 640BB LANDING PER DWG NO 601R10044 REV AF AND REO 601R-57-21-030 REV -L DATED 2014-02-05 LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH SKY CARD 51-900-1003-SKY
